Title: A classification of all finite index subfactors for a class of group-measure space II_1 factors
Authors: Deprez, Steven *
Vaes, Stefaan * # ×
Issue Date: 2011
Publisher: European Mathematical Society
Series Title: Journal of Noncommutative Geometry vol:5 pages:523-545
ISSN: 1661-6952
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
classification-subfactors.pdfOA article Published 412KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science